Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Multiplicity on a Richardson variety in a cominuscule $ G/P$


Author: Michaël Balan
Journal: Trans. Amer. Math. Soc. 365 (2013), 3971-3986
MSC (2010): Primary 14M15; Secondary 14B05, 14L30
DOI: https://doi.org/10.1090/S0002-9947-2013-05630-9
Published electronically: January 24, 2013
MathSciNet review: 3055686
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that in a cominuscule partial flag variety $ G/P$, the multiplicity of an arbitrary point on a Richardson variety $ X_{w}^{v}=X_w \cap X^v \subset G/P$ is the product of its multiplicities on the Schubert varieties $ X_w$ and $ X^v$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14M15, 14B05, 14L30

Retrieve articles in all journals with MSC (2010): 14M15, 14B05, 14L30


Additional Information

Michaël Balan
Email: michael.balan@laposte.net

DOI: https://doi.org/10.1090/S0002-9947-2013-05630-9
Received by editor(s): November 25, 2010
Received by editor(s) in revised form: April 21, 2011
Published electronically: January 24, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.